Convex order and comonotonic conditional mean risk sharing
Michel Denuit and
Jan Dhaene
No 2012016, LIDAM Reprints ISBA from Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA)
Date: 2012-01-01
Note: In : Insurance: Mathematics and Economics, vol. 51, no.2, p. 265-270 (2012)
References: Add references at CitEc
Citations: View citations in EconPapers (55)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Convex order and comonotonic conditional mean risk sharing (2012) 
Working Paper: Convex order and comonotonic conditional mean risk sharing (2010)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:aiz:louvar:2012016
Access Statistics for this paper
More papers in LIDAM Reprints ISBA from Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA) Voie du Roman Pays 20, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Nadja Peiffer ().